MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC T-HANDLE BALL HEX SCREWDRIVER 8MM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC T-HANDLE BALL HEX SCREWDRIVER 8MM
Model Number 03.010.517
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: reporter is a synthes employee.Part: 03.010.517-us, lot: 9562292, manufacturing site: (b)(4), release to warehouse date: september 23, 2015.A manufacturing record evaluation was performed for the non-sterile device lot number, and no non-conformances were identified.Visual inspection: the t-handle ball hex screwdriver 8mm was received at us customer quality (cq).Visual inspection of the complaint device showed the shaft of the device was bent.Also, the hex ball tip was stripped which is consistent with the device use which would not contribute to the complaint condition.No other issues were observed with the complaint device.Dimensional inspection: feature: shaft diameter.Measured dimension: conforming.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed.No design issues or discrepancies were identified.Investigation conclusion: this complaint is confirmed as the device was received with bent shaft.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, when the case was finished it was discovered that the t-handle ball/hex screwdriver had a small bend in the shaft.The case was already completed, and there was no patient impact.Upon manufacturer investigation, it was determined that the hex ball tip was stripped.This report is for a t-handle ball hex screwdriver 8mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Reporter is a synthes employee.Part: 03.010.517-us, lot: 9562292, manufacturing site: (b)(4), release to warehouse date: september 23, 2015.A manufacturing record evaluation was performed for the non-sterile device lot number, and no non-conformances were identified.Visual inspection: the t-handle ball hex screwdriver 8mm was received at us customer quality (cq).Visual inspection of the complaint device showed the shaft of the device was bent.Also, the hex ball tip was stripped which is consistent with the device use which would not contribute to the complaint condition.No other issues were observed with the complaint device.Dimensional inspection: feature: shaft diameter.Measured dimension: conforming.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed.No design issues or discrepancies were identified.Investigation conclusion: this complaint is confirmed as the device was received with bent shaft.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description

Brand Name
T-HANDLE BALL HEX SCREWDRIVER 8MM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13236631
Report Number2939274-2022-00133
Device Sequence Number4280724
Product Code HXX
UDI-Device Identifier10886982069306
UDI-Public(01)10886982069306
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.517
Device Catalogue Number03.010.517
Device Lot Number9562292
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2022
Initial Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown